MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. BASIC LAP PACK; LAPAROSCOPY KIT

DEROYAL INDUSTRIES, INC. BASIC LAP PACK; LAPAROSCOPY KIT
Model Number 89-10501
Medical Device Problem Codes Material Puncture/Hole (1504); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on 11/20/2023 hole in back table cover.The actual sample has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Hole in back table cover.
 
Additional Manufacturer Narrative
A complaint was received on 11/20/2023 hole in back table cover.The sample has been returned to deroyal for evaluation.The root cause was determined to be from the placement of the yankauer within the tray.Corrective action: quality control specialist contacted tray engineering to evaluate the tray for a placement change on the yankauer within the tray.Engineering change order number 60184 has been created for a placement change for the yankauer.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
BASIC LAP PACK
Common Device Name
LAPAROSCOPY KIT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key18310070
Report Number3005011024-2023-00037
Device Sequence Number12416045
Product Code FDE
UDI-Device Identifier00749756363105
UDI-Public00749756363105
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
ENFDISC
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10501
Device Lot Number59838625
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown